MAUDE Adverse Event Report: Medline Industries, LP NAMIC; DBD-MTS,LEFT HEART,KIT-MERITER HOSP -,PG

Medline Industries, LP NAMIC; DBD-MTS,LEFT HEART,KIT-MERITER HOSP -,PG
Catalog Number 60131554
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction

Brand Name
NAMIC
Common Device Name
DBD-MTS,LEFT HEART,KIT-MERITER HOSP -,PG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nathan bersch
three lakes drive
northfield, IL 60093--275
MDR Report Key50904258
Report Number1417592-2026-51533
Device Sequence Number12271413
Product Code OEZ
UDI-Device Identifier20193489046936
UDI-Public20193489046936
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number60131554
Device Lot Number0000065311
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/23/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown